# SDR 99ZZZX2656

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9206S
- Make and model: Beech B24R
- Aircraft serial: MC375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1694200091
- Condition: Corroded
- Location: Bs 132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COROSION AT FORWARD ATTACH POINT OF CHANNEL 169, 520000-91, AT FS 132 WHERE AIR DUCT COMES THROUGH CHANNEL - ATTACH POINT COMPLETELY GONE.  ALSO, FOUND CORROSION AT VARIOUS POINTS ON FUSELAGE (WHERE FRESH AIR DUCT TOUCHES FUSELAGE).
